International Journal of Mathematics and Mathematical Sciences
We obtain stochastic inequalities, error bounds, and classification probability for a general class of distributions. We introduce the notion of variability ordering via the probability functional and comparisons made for the weighted and the original distributions. We present moment inequalities, comparisons, and applications.
Oluyede, Broderick O., Mekki Terbeche.
"On Moment Inequalities and Stochastic Ordering for Weighted Reliability Measures."
International Journal of Mathematics and Mathematical Sciences, 28 (6): 321-330.
doi: 10.1155/S0161171201007049 source: https://www.hindawi.com/journals/ijmms/2001/527160/abs/